Comments on “Modeling fractional stochastic systems as non-random fractional dynamics driven Brownian motions”

Manuel Duarte Ortigueira, DEE Group Author

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Some results presented in the paper “Modeling fractional stochastic systems as non-random fractional dynamics driven Brownian motions” [I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999] are discussed in this paper. The slightly modified Grünwald-Letnikov derivative proposed there is used to deduce some interesting results that are in contradiction with those proposed in the referred paper.
Original languageUnknown
Pages (from-to)2534-2537
JournalApplied Mathematical Modelling
Volume33
Issue number5
DOIs
Publication statusPublished - 1 Jan 2009

Cite this